Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Daktarin Oral Gel is an effective product for treating mouth, throat, gullet and stomach infections.
Daktarin Oral Gel is an effective product for treating mouth, throat, gullet and stomach infections. It is an over-the-counter medication that can be used for children 4 months and older and adults. Oral Diseases, a credible online journal cited that miconazole, the active ingredient in the gel, is more effective than nystatin in treating thrush. It further indicated that miconazole oral gel is a better option than other formulations when it comes to producing long-term results.
Daktarin Oral Gel is an over-the-counter medicine. You can buy it online and in pharmacies without a prescription. Feel at ease to book an appointment with a health expert at Click Pharmacy to discuss how to best use this product. It can be purchased online in 15g tubes. If you buy in bulk, your package will be sent directly to you for free by Next Day Delivery.
Daktarin Oral Gel comes in tubes of 15g. Twenty grams of miconazole is contained in every 1g of the gel. For mouth and throat infections, the dosage for children 2 years old and above and adults is 2.5ml of the gel to be applied 4 times daily after eating. Children aged 4 months to 2 years old should have 1.25ml of the gel applied on the affected area 4 times a day after eating as well
Use Daktarin Oral Gel properly according to your doctor’s directions. Talk to your doctor or pharmacist if you need more information pertaining to the use of this medicine.
The tube of the gel is generally sealed. Using the cap, pierce the seal. Note that this product is only for oral use.
The gel should be kept in the mouth for as long as possible. Do not swallow it immediately upon application.
For infections located in the mouth, apply for the medicine on the affected area using a clean finger.
Dentures should be removed before retiring at night. Rub the gel on them. This prevents the infection from spreading on to the dentures.
Do not apply more of the gel than recommended.
Use the gel after consuming your meals.
If you are applying the gel to an infant aged 4 months old or older, rub the gel at the front area of the mouth. It will keep the gel from becoming a choking hazard.
For the treatment of mouth and throat infections, apply 2.5ml of the gel 4 times daily after meals. Such is the dosage for children 2 years of age and older and adults. For children 4 months old to 2 years, apply 1.25ml of the gel after food.
Continue using the gel for a minimum of one week after the symptoms have vanished. This will prevent the infection from coming back.
If you missed applying a dose, administer the next dose and use as your doctor has directed. Do not apply a double dose to make up for that you missed.
Daktarin Oral Gel is an oral medication. It is used to treat fungal infections that occur in the mouth, the throat, the gullet and the stomach. Miconazole, the active ingredient in the product kills fungi and yeast by causing holes to appear in their cell membranes. The chemical substance also has antibacterial properties that can destroy certain bacteria that could be present in the infection. Twenty milligrams of miconazole is contained in every 1g of the oral gel. Children 4 months old and above and adults can use this product.
After all your symptoms have disappeared, keep on applying the gel for at least one week more. This is to guarantee that the infection will not recur. If you have used the gel for more than was intended or directed by your doctor, notify your doctor right away. Ask your doctor or pharmacist, too, if you need more information about the proper application of this product.
Medicines may have side effects, and it affects different people in different ways. Daktarin Oral Gel may have side effects as well, but not everybody may experience them.
Call your doctor right away or seek medical attention immediately if the following symptoms occur:
Sudden swelling of the lips, face, tongue and throat
Difficulty in swallowing
Hives or rash
Difficulties in breathing
Severe reddening, blistering or irritation of your skin
Other signs of a severe allergic reaction
The common side effects of this product include:
Discomfort in the mouth
Feeling an abnormal taste of the gel
Please speak to your doctor or consult our specialists at Click Pharmacy should you require any further advice.
Do not begin this treatment if you are allergic to any of the ingredients in the product. This medicine is also not to be used if you have liver problems. Do not administer the gel to infants below 4 months of age. Doing so poses higher risks of choking. Talk to your doctor if you are unsure of your safety when using this product. If you are pregnant, planning to become pregnant or are breastfeeding, consult your doctor before medicating with Daktarin Oral Gel.
Orajel is used mainly for the treatment of mouth sore pain associated with canker sores, cold sores, braces and cheek bites and gum sores. It is an oral pain reliever.
Secondly, Canesten Cream is an antifungal medicine that is used to treat athlete’s foot, ringworm, fungal sweat rash and to relieve external thrush of the vulva or penis. It is primarily designed for external use.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
29 October 2020